# SDR SWIA200515560

- Difficulty date: April 2, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 8,521 hours, 7,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FLOORBEAM ANGLE LBL 42 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED ANGLE IAW CRJ REO 601R-53-61-117 REV "B".
